# SDR DALA2024031903495

- Difficulty date: September 9, 2021
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 92,444 hours, 40,820 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 DTA MONITOR INSPECTION LOG REFERENCE ER/A 593738-14 / FUSELAGE / SKIN / STA 680-700 & S-19L-20L / DENT. CORRECTIVE ACTION: REF ERA 593738-14. (1942385)
